MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 25X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD NEEDLE ECLIPSE 25X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305767
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 25x1-1/2 rb needle clogged/blocked it was reported by customer that they are currently having a problem with our 25-gauge injection needles.We will draw the solution to be injected switch needles to the 25-gauge needle with a safety cap.The issue that is happening is the solution will not push thru the needle, no matter how hard it is pushed.We then have to switch out the needle again.I have had to stick a patient 3 times because the 1st 2 needles the solution could not be pushed thru.Verbatim: we are currently having a problem with our 25-gauge injection needles.We will draw the solution to be injected switch needles to the 25-gauge needle with a safety cap.The issue that is happening is the solution will not push thru the needle, no matter how hard it is pushed.We then have to switch out the needle again.I have had to stick a patient 3 times because the 1st 2 needles the solution could not be pushed thru.Ref # is 305767.
 
Additional Manufacturer Narrative
Other reported issue of needle clogged/ blocked was not confirmed upon inspection of the samples.Analysis of the samples showed no clogged needle.No other defects or damages were observed on the samples.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this lot meets our manufacturing specification requirements.The root cause could not be determined as the defect could not be replicated.
 
Event or Problem Description
Material #:305767; batch#:unknown.It was reported by customer that they are currently having a problem with our 25-gauge injection needles.We will draw the solution to be injected switch needles to the 25-gauge needle with a safety cap.The issue that is happening is the solution will not push thru the needle, no matter how hard it is pushed.We then have to switch out the needle again.I have had to stick a patient 3 times because the 1st 2 needles the solution could not be pushed thru.We are currently having a problem with our 25-gauge injection needles.We will draw the solution to be injected switch needles to the 25-gauge needle with a safety cap.The issue that is happening is the solution will not push thru the needle, no matter how hard it is pushed.We then have to switch out the needle again.I have had to stick a patient 3 times because the 1st 2 needles the solution could not be pushed thru.Ref # is (b)(4).

Brand Name
BD NEEDLE ECLIPSE 25X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20108735
Report Number2243072-2024-00940
Device Sequence Number7794762
Product Code FMI
UDI-Device Identifier00382903057672
UDI-Public(01)00382903057672
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305767
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date08/30/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown